# SDR SWAA2022061403503

- Difficulty date: May 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221AF
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 221 AF FOUND INSERTS CORRODED AND DELAMINATED / [01] RECEIVED NEW FLOOR PANEL # 221 AF ; THIS PANEL WILL BE INSTALL ON TTG8Q00BGQKX;[02] VERIFIED; STEP # 1.
